Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF ADVANCES IN COMPUTER RESEARCH   FEBRUARY 2012 , Volume 3 , Number 1; Page(s) 33 To 49.
 
Paper: 

DEGREE REDUCTION OF DISK WANG-BEZIER TYPE GENERALIZED BALL CURVES

 
 
Author(s):  BAKHSHESH DAVOOD*, ESFAHANI SEYYED ABDOL HAMID
 
* DEPARTMENT OF COMPUTER SCIENCE, UNIVERSITY OF BOJNORD, BOJNORD, IRAN
 
Abstract: 

A disk Wang-Bezier type generalized Ball curve is a Wang-Bezier type generalized Ball curve whose control points are disks in a plane. It can be viewed as a parametric curve with error tolerances. In this paper, we discuss the problem of degree reduction of disk Wang-Bezier type generalized Ball curve, that is, bounding disk Wang-Bezier type generalized Ball curves with lower degree disk Wang-Bezier type generalized Ball curves. We propose an algorithm to solve this problem. The algorithm starts by finding an optimal approximation to the center curve of the original disk Wang-Bezier type generalized Ball curve, which is served as the center curve of the degree reduced disk Wang-Bezier type generalized Ball curve. Then the radius of the degree reduced disk Wang-Bezier type generalized Ball curve is computed by solving some linear programming problems, and for which analytic solutions are obtained.

 
Keyword(s): WANG-BEZIER TYPE GENERALIZED BALL CURVE, DEGREE REDUCTION, OPTIMAL, APPROXIMATION, DEGREE ELEVATION
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BAKHSHESH, D., & ESFAHANI, S. (2012). DEGREE REDUCTION OF DISK WANG-BEZIER TYPE GENERALIZED BALL CURVES. JOURNAL OF ADVANCES IN COMPUTER RESEARCH, 3(1), 33-49. https://www.sid.ir/en/journal/ViewPaper.aspx?id=276717



Vancouver: Copy

BAKHSHESH DAVOOD, ESFAHANI SEYYED ABDOL HAMID. DEGREE REDUCTION OF DISK WANG-BEZIER TYPE GENERALIZED BALL CURVES. JOURNAL OF ADVANCES IN COMPUTER RESEARCH. 2012 [cited 2021June21];3(1):33-49. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276717



IEEE: Copy

BAKHSHESH, D., ESFAHANI, S., 2012. DEGREE REDUCTION OF DISK WANG-BEZIER TYPE GENERALIZED BALL CURVES. JOURNAL OF ADVANCES IN COMPUTER RESEARCH, [online] 3(1), pp.33-49. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276717.



 
  pdf-File
Yearly Visit 59
 
 
Latest on Blog
Enter SID Blog